# SDR 2016FA0000364

- Difficulty date: August 5, 2016
- Submitted: August 10, 2016
- Operation: General aviation
- Aircraft: N302CA
- Make and model: Tecnam P2006T
- Aircraft serial: 070
- Aircraft time: 1,138 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Cracked
- Location: Nlg
- Part time: 1,138 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A CRACK IN NOSE LANDING GEAR SHOCK STRUT WHERE WELDS COME TOGETHER.  CRACK ALLOWS NITROGEN AND HYDRAULIC FLUID TO ESCAPE MAKING THE STRUT FLAT.  VISUAL INSPECTION SHOWS SEPARATION AND LEAK DETECTOR ON STRUT SHOWS POSITIVE FOR LEAKING.  SECOND AIRCRAFT EFFECTED IN THE SAME AREA FOUND IN THE PAST TWO WEEKS.  THE CRACK REQUIRES THE STRUT TO BE REPLACED.
